# SDR CALA0300635

- Difficulty date: October 20, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N12313
- Make and model: Boeing 7373T0
- Aircraft serial: 23364
- Aircraft time: 54,953 hours, 28,499 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUDDER LT SIDE BONDED SKIN ASSEMBLY WAS FOUND DAMAGED AT APPROXIMATELY R STA 172.  THE DAMAGE WAS REMOVED BY TAPER SANDING.  A REPAIR WAS INSTALLED IAW ECRA 5540-01170.
